# SDR MASA2015022012912

- Difficulty date: February 20, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 30,643 hours, 20,734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC SYSTEM AT 30 PERCENT-EMERGENCY DECLARED.   SERVICED NR 3 HYD SYS TO 65 PERCENT. OPERATED SYS, NO LEAKS NOTED.
